# SDR AALA201909279010

- Difficulty date: September 23, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 21,678 hours, 8,610 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100200000
- Part serial: TSÏ2268
- Condition: Delaminated
- Location: Rudder
- Part time: 55,468 hours, 32,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER LEFT HAND SURFACE SKIN PREVIOUS REPAIR DELAMINATED / DEBONDED AT RUDDER SATION 389 AND RIB 9. REPAIRED RUDDER SKIN PER SRM 55-41-13-300-024 AND EA 298584.
